# SDR FDEA201709282764

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B FWD HINGE (WING SIDE) PIVOT BORE CORROSION. REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08 EXISTING HOLE: 2.317", FINAL HOLE: 2.321", MAXIMUM ALLOWABLE HOLE: 2.3135". OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER EO 1-5750-T0335622 PART 1 STEP 2B. FLIGHT SURFACES EO 1-5750-7-5002-RT WING OUTBD FLAP INBD FWD HINGE (WING SIDE)   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
